# SDR SWIA202053161

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 752.50 RT SIDE SEAT RAIL CORRODED.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM RT SIDE SEAT RAIL FROM FS 752.50, REF CRJ900 SRM.  FOUND TO BE OUT OF LIMITS, REF CRJ900 SRM.  REMOVED CORRODED SIDE SEAT RAIL SECTION FROM FS 752.50, REF CRJ900 AMM AND INSTALLED REPLACEMENT SIDE SEAT RAIL FROM FS 752.50, REF CRJ900 AMM.
